MathSciNet Relay Station
MathSciNet bibliographic data
MR1691003 (2000j:16016) 16E40 (20C05)
Siegel, Stephen F.; Witherspoon, Sarah J. The Hochschild cohomology ring of a cyclic block. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1263–1268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement